Adjustment experiments for automata with variable logic of behavior
Diskretnaya Matematika, Tome 17 (2005) no. 2, pp. 102-116
Cet article a éte moissonné depuis la source Math-Net.Ru
We investigate the dependence of the length of a simple conditional adjustment experiment for an automaton on local transformations of the transition diagram and outputs of the automaton. We give upper and lower bounds for the Shannon function of the length of experiments if any $p$ arrows in the Moore diagram of the automaton can be redirected and the values of the output function in any $p$ points can be changed.
@article{DM_2005_17_2_a7,
author = {A. E. Kirnasov},
title = {Adjustment experiments for automata with variable logic of behavior},
journal = {Diskretnaya Matematika},
pages = {102--116},
year = {2005},
volume = {17},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2005_17_2_a7/}
}
A. E. Kirnasov. Adjustment experiments for automata with variable logic of behavior. Diskretnaya Matematika, Tome 17 (2005) no. 2, pp. 102-116. http://geodesic.mathdoc.fr/item/DM_2005_17_2_a7/
[1] Kudryavtsev V. B., Aleshin S. V., Podkolzin A. S., Vvedenie v teoriyu avtomatov, Moskva, Nauka, 1985 | MR | Zbl
[2] Kirnasov A. E., “O dline prostogo uslovnogo ustanovochnogo eksperimenta”, Intellektualnye sistemy, 5:1-4 (2000), 199–212
[3] Kozlovskii V. A., “O raspoznavanii avtomata otnositelno lokalno porozhdennogo klassa”, Dokl. AN SSSR, 258:5 (1981), 1047–1049 | MR | Zbl